Jump to content
Important Survey - Please Participate ×

Why are some people burners and others not?


[Ja...]

Recommended Posts

Going into shock like feelings shaking burning

Holding at 1mg

I just wonder: is this withdrawal or is there something else??

Holding and hopefully stabilize but nervous system very dysregulated

Thank you

Link to comment
Share on other sites

According to my doctor it's clearly withdrawal. But not everyone gets it just like not everyone gets tinnitus etc. I'm told it's the nerve endings in our body or even our muscles contracting etc which then hits the nerves and for some results in the electrical stuff and in some burning. The nerve endings are actually healing. For example you cut yourself. It hurts like hell. When the stitches start to work and the cut starts to dry up it often gets itchy. Moreso for some. Normal healing. The same applies to burning...our nerve endings are actually trying to heal. When they eventually stop this process the burning goes away. And even though I'd rather have an itchy cut you have to treat it for now like you've just sliced open your hand. It's an extremely painful sx...not rare but not overly common. The electrical jerks though are common. Not everyone suffers fatigue...but the opposite. And so forth. It's debilitating at times and actually does make me sleep as would severe pain of any kind. Sadly we just have to try and distract ourselves etc. The only thing that keeps me going Jackson is that I know my body is healing. It's also much more common with Valium but can happen with other benzos as well. Why? There's apparently no real answer. But it's dreadful so I'm right there with all the "burners" and know your pain. Just don't give up. It will stop. When? When we finally heal. Hugs even though if your like me I can't stand to be touched when I'm burning. It sucks! B  :smitten: a footnote is I'd never updose. It doesn't help in the slightest and is always a step backward for me as are long holds.
Link to comment
Share on other sites

Thank you so much BArb

It's day 10 of hold on 1mg

I forget are you on neurontin? I think you said you were

Today chest burning and pain. Yesterday full body prickling and burning

Yes I don't have timnitus! Or fatigue!

You are right

I have the opposite

Wired. Burning. Pricking. Shaking and burning literally throughout my body including throat. Feels like I have been lit on fire at times. I was just concerned there is something underlying this I don't know. Or that I am going to end up really sick from all of this stress. Good luck and thanks for responding

One day at a time

If I can look at it as healing maybe that is helpful

Link to comment
Share on other sites

Jackson I too am at 1 MG and I've got a lot of burning sensations throughout my ears, neck, chest and arms; in addition, I'm having some chest pain/heaviness and outrageously rapid heart beats.  Those scare me the most, I can't get my heart beats under 90 bpm; often they are over 100 bpm.  I went through this when I was tapering off Xanax (until they added the Valium which helped curb the Xanax withdrawals).  Now I'm dealing with the Valium withdrawals and there's really nothing to help other than just tough it out and go through it.  I'm just really bummed because I've come so far and have done so well recently, I hate that I'm experiencing withdrawals again!  But, I guess I was cutting the Valium a bit fast and it is now catching up with me. I'm going to hold at 1 MG for a while.  I am also going in to see my doctor tomorrow, most likely she will reassure me that this is withdrawals and there is nothing else major going on with me.  I've had so many tests over the past year and everything always comes back okay, so most of my issues have all been related to benzo withdrawals.  Hang in there!  You are not alone! 
Link to comment
Share on other sites

It is scary!  But since I have been through it before with the Xanax I know that it will not kill me - it's just something I have to go through - and I have to keep telling myself that.  Although, it will help to go in and talk to my doctor about it tomorrow - she gives me a sense of calm about things, I always feel better after talking through my symptoms with her and getting her to reassure me that nothing else major is going on.  Heck, maybe I'll get lucky and she'll do an EKG on me while I am there to prove to me that I'm not having a heart attack! 

 

Link to comment
Share on other sites

Benzogone you're really doing great. I'm trying to drop .5's roughly every 4 to 5 days. And yes all this fatigue, burning etc can be awful but I'm trying to just accept it as withdrawal and nothing more. Waiting for better days to come. This morning I had such severe ankle pain of all things. Lol thought I'd broken then in bed somehow. But woe and behold I walked to the bathroom then to get my coffee (caffeine relaxes not agitates me) and my ankles were magically no longer broken. So many bizarre sxs. Now if this incessant burning would stop I might actually enjoy my day. Argh! We just have to accept it I guess and no we're healing each and everyday. At least that's my hope. B
Link to comment
Share on other sites

Thanks benzo barb.  I went to see my doctor today and she wants me to bump back up to the 1.5 MG and hold for a month. After examining me, and reassuring me about my heart, she feels this is all part of my withdrawals. She doesn't want my heart to continue too long racing like this, so she wants me to try and go back up to the point where I was last stabilized and then work down from there.  I'm not happy about doing that, but she has been really good with her recommendations throughout this whole ordeal for me and I think I trust her on this one.  I don't really feel like .5 MG will make that big of a difference, but she seems to think it will.  I guess I'll give it a try.  Sigh. 
Link to comment
Share on other sites

Thanks benzo barb.  I went to see my doctor today and she wants me to bump back up to the 1.5 MG and hold for a month. After examining me, and reassuring me about my heart, she feels this is all part of my withdrawals. She doesn't want my heart to continue too long racing like this, so she wants me to try and go back up to the point where I was last stabilized and then work down from there.  I'm not happy about doing that, but she has been really good with her recommendations throughout this whole ordeal for me and I think I trust her on this one.  I don't really feel like .5 MG will make that big of a difference, but she seems to think it will.  I guess I'll give it a try.  Sigh.

 

Why couldn't you try a beta blocker instead of going up

On the Valium? Just curious.

Link to comment
Share on other sites

I hope updosing helps but it never has for me. Argh but unless I updose substantially my doctor said .5 really wouldn't help. If the heart rate is due to withdrawal as we know it is I too would try a beta blocker but for the amount of times it races it wouldn't be worth it at least not right now. Our hearts are truly quite a strong muscle if healthy so apparently can take quite a bit of pounding. But if my heart was continuously over 100 I guess I'd be concerned enough to try the beta blocker. It's just that I have this thing about going backwards with the Valium. That's just me but I really want this nightmare over. I hope though the .5 helps you. Ya never know. B
Link to comment
Share on other sites

For those who asked, I have tried beta-blockers before and for some reason I have a really bad reaction.  I tried Propranolol during my Xanax withdrawal and I thought I was going to die!  I couldn't even walk straight, I was bumping into walls. Not to mention it dropped my heart rate way too low.  My head was spinning, I really thought I was going to pass out at any minute.  So, I don't want to try any of that again. 

 

I honestly haven't decided if I am going to updose, I guess it depends on how the rest of today goes.  I just got my Magnesium supplement in the mail and it's some kind of triple calming Magnesium formula and I took one and I swear I could fall asleep right now and my heart rate is calm.  If this works, I may stick with just holding at the 1 MG of Valium.  Fingers crossed! 

Link to comment
Share on other sites

×
×
  • Create New...